MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NaviFlex? Pusher; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION NaviFlex? Pusher; catheter, biliary, diagnostic
Model Number M00535030
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a naviflex longwire pusher was to be used during an endoscopic retrograde biliary drainage (erbd) procedure performed on (b)(6) 2026.A different product was found inside the packaging of the purchased item.The previously used product was the "long wire type" where the guidewire passes straight through the inlet and outlet.However, the product received that time was identified as the "rx type," in which the guidewire exits through a port on the side of the catheter body.The product is unopened and was not used on a patient.There were no patient complications reported as a results of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a2101 captures the reportable event of device labelling issue.

Brand Name
NaviFlex? Pusher
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50935399
Report Number3005099803-2026-03959
Device Sequence Number15829884
Product Code FGE
UDI-Device Identifier08714729856191
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535030
Device Catalogue NumberM00535030
Device Lot Number0038904309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured03/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown